# SDR RRXA11141

- Difficulty date: April 25, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N996CF
- Make and model: Doug DC-8-62F
- Aircraft serial: 46162
- Aircraft time: 69,594 hours, 23,185 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: 564535717
- Condition: Corroded
- Location: Sta.1120 L32r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CRACK DAMAGE TO C-PIT DOOR PAN (FRAME) TO LWR FWD CORNER AT STA.1120 AND L32R,  DAMAGE EXCEEDED LIMITATION IAW DC-8 SRM. /////CORRECTIVE ACTION///// REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8. FABRICATED REPAIR AND INSTALLED IAW DC-8 SRM 52-4-2 FIG3.
